A problem of contact heat conduction. II
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 729-730
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a25,
author = {V. N. Sheveleva},
title = {A problem of contact heat conduction. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {729--730},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a25/}
}
V. N. Sheveleva. A problem of contact heat conduction. II. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 729-730. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a25/